# SDR ASAA2013040494373

- Difficulty date: April 4, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 3,482 hours, 1,006 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Display
- Condition: Malfunctioned
- Location: Gps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTE DATA MISSING FROM F/O MAP DISPLAY PRESENTATION.  TERRAIN DISPLAY (EGPWS) AND FIX INFO VISIBLE IE NO MAGENTA LINE VISIBLE.  REINITIALIZED FMC & RESTORED DUAL OPS.  GROUND VERIFICATION TEST NORMAL REF AMM 34-61-03.
